Articles publiés

  • Persistent random walks II : scaling limits, avec P. Cénac, A. Le Ny, Y. Offret, Accepté Journal of Theoretical Probability (2018)
  • Random walks on graphs induced by aperiodic tilings, Markov Processes & Related Fields 23, No 1, 103-124 (2017)
  • Persistent random walks I : recurrence versus transience, avec Peggy Cénac, Arnaud Le Ny et Yoann Offret, Journal of Theoretical Probability (2016)
  • Marche aléatoire sur un di-graphe et frontière de Martin, C. R. Math. Acad. Sci. Paris 350 (2012), no 1-2, 87-90
  • Random walk on a directed graph and Martin boundary, arXiv (2012)

Prépublications

  • Recurrence of multidimensional Persistent Random Walks: Fourier ans Series criteria, avec P. Cénac, Y. Offret, Arnaud Rousselle soumis à Bernoulli
  • The type problem for a class of inhomogeneous random walks : a series criterion by a probabilistic argument, soumis à Stochastic Processes and Applications

En cours

  • Generalized fluctuating Brownian functional: irreducibility, scaling limit and winding number, with Michel Benaïm and Yoann Offret

Manuscript de thèse

  • Graphes et Marches Aléatoires, soutenue le 6 juillet 2012